# SDR USAA2009122893441

- Difficulty date: December 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 29,851 hours, 12,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CABIN FLOOR PANEL 222EF DELAMINATED BETWEEN FR15 TO FR20.  FABRICATED & REPLACED CABIN FLOOR PANEL 222EF BETWEEN FR15 TO FR20.
